MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE MMX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE MMX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE MMX
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer biomed.The biomed stated that the invasive blood pressure is out of range and he is unable to calibrate the device.The biomed stated that when attempting to calibrate the mmx module's invasive pressure calibration, the setup button and then select "cal press" on the screen to start the calibration process is unavailable.The biomed also stated that the option for calibration was under the mmx with software version n.0, but not under the m.04.The rse confirmed with biomed that after applying the test patient simulator with a reusable ibp transducer (reusable transducer are used for test and verification of patient monitoring equipment and not for patient use) for the mmx module, the "cal press" option was not under the menu when selecting the setup menu in order to calibrate the mercury to 200 mmhg.The rse had the biomed perform a cold restart on the module but that did not resolve the issue.The rse requested assistance form a philips clinical support specialist (css) with the issue.The css advised the biomed that the calibration needs to be enabled in configuration prior to entering "cal factor" and "cal pressures".The css stated that in the user's guide (intellivue_patient_monitor_rel._n.0_configuration_guide_4535_647_90761_(eng)) it states: if you want users to be able to perform a mercury calibration while in monitoring mode, set mercury cal to yes.The biomed confirmed that once enabled, he was able to see the "cal pressure" and "cal factor" fields in the ibp menu.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was a configuration issue.The biomed was provided the instructions for enabling and performing calibration.
 
Event or Problem Description
It was reported that the invasive blood pressure is out of range.The device was not in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
INTELLIVUE MULTI-MEASUREMENT MODULE MMX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25096479
Report Number9610816-2026-100885
Device Sequence Number9990800
Product Code MHX
UDI-Device Identifier00884838086760
UDI-Public(01)00884838086760
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINTELLIVUE MMX
Device Catalogue Number867036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown